Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What causes tingling and numbness in feet and hands?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5155 Questions
tingling of feet and hands. hand gets numb when holding phone. hands and feet get very cold. seems to get better after rubbing for awhile
Posted Tue, 4 Feb 2014 in Brain and Spine
Answered by Dr. Chobufo Ditah 2 hours later
Brief Answer: Could be related to nerve or blood vessels disease Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about these symptoms. I promise to do my level best to help identify the cause of these symptoms and help provide measures to address this problem. From the information you have provided, these are symptoms originate from the nerves. The problem could be linked to the nerves or the blood vessels or some other cause. Given the fact that you have had multiple vascular events, it could be caused by decreased blood flow to these structures. This will cause symptoms like tingling and numbness especially when you get to do any activity like holding the phone or even preparing meals. To address this, you would need to get examined and maybe get some tests done. These tests would specifically look at the patency of the blood vessels supplying your hands to see if this could be the possible cause. Also, depending on the results, you may need to do some more testing. Depending on the results, specific treatment options would be presented to help relief you of these symptoms. I hope this addresses your query and provides guidance on how to address this. I wish you well. Please, feel free to ask for clarifications or more information if need be. Thanks. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor